# SDR DXTA2025040903016

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,155 hours, 397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: ONE WHITE EMERGENCY FLOOR PATH LIGHT IS INOP BENEATH THE CREDENZA, ONE BENEATH THE DIVAN AND ONE BENEATH SEAT 14. CORRECTIVE ACTION: REMOVED AND REPLACED WITH NEW EMERGENCY UGHT POWER SUPPLY I/A/W GL7500 AMM 33-53-13. OPS CHECK GOOD.
